Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects Flipsactown

Posted by BarbaraCat on November 14, 2003, at 1:51:52

In reply to Re: Lamictal side effects seamus o'noolan, posted by Flipsactown on November 12, 2003, at 19:12:47

Hi,
> I have been on 200mgs of lamictal going on 7 weeks. I started with 25mgs. I am also on 100mgs prozac and 22.5mgs of remeron.

**I was on Remeron when I first started lithium and later lamictal. I had good results with Rem at first and then it did the old poop out routine and I got up to 90mg at one point. Too high and it didn't work. This was before I realized I was bipolar which made sense since none of the ADs worked for long. Well, my lithium/lamictal didn't really start working until I gave up the Rem. I was even down to only 7.5mg at one point thinking it was helping me sleep, but it was just causing the lingering anxiety I associate with ADs. I noticed great improvement once I stopped. Luckily, Remeron is the easiest of the ADs to wean off.

If you're Bipolar, you probably know that ADs can be very bad news. I've heard of some cases where combining a mood stabilizer with a small dose of Prozac or Zoloft helps, but these cases are in the minority. I have heard that WB is the way to go as far as the non-bipolar meds, but like Katia mentioned, WB and Lamictal can be activating. But for some folks, that's a plus. Honestly, the sooner you jettison the Remeron the better. - Barbara


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:238206
URL: http://www.dr-bob.org/babble/20031111/msgs/279624.html